# SDR ASAA2024101353418

- Difficulty date: October 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 967 FLOOR BEAM HAS CORROSION AT FLOOR PANEL ATTACH HOLES RBL 6 TO LBL 45. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1 REPAIRED DAMAGE IAW B737-900ER SRM 53-00-51-2R-1W:2 O: .125 R: .104 L:3 D: .021.
